# SDR COEA2016093015921

- Difficulty date: September 30, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5317320020802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR. FLOORBOARD SUPPORT ATTACHED TO THE TOP OF FLOORBEAM 10 HAS AREAS OF LEVEL 2 CORROSION. REPLACED LONGERON WITH OEM PART.
